# SDR N6WA20140628004

- Difficulty date: June 28, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 24,994 hours, 18,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG DRIVEN PUMP CAUTION LIGHT, LOSS OF HYD FLUID ON NR 1 SYS.  INSPECTED & FOUND LOOSE FITTING GOING TO THE NR 1 ACFT HYD PUMP.  TIGHTENED, LEAK & OPERATIONS CHECKED IAW AMM 29-10-00.
